MathSciNet Relay Station
MathSciNet bibliographic data
MR799670 (87a:22025) 22E40 (11F75 18F25 19F99 20J05 22E41)
Vogtmann, Karen Rational homology of Bianchi groups. Math. Ann. 272 (1985), no. 3, 399–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement